# SDR 20000523SH022

- Difficulty date: May 23, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N306
- Make and model: Cessna 402B
- Aircraft serial: 402B0435
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Damaged
- Location: Lt And Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ENGINE BEAMS (INBD AND OTBD) BUCKLING AND HEAT DAMAGE.  GENERAL CORROSION BEHIND ENGINES.  LT AND RT ENGINES CANTED BULKHEADS.  CORROSION AND HEAT DAMAGE.  LT AND RT WING LOWER SPAR CAPS, OVERSIZED HOLES WITH RIVNUTS INSTALLED.  LT AND RT  ENGINE NACELLE STIFFENERS BEHIND FWD SPAR HAVE BEEN CUT.  RT ELEVATOR HAS SLOP IN TORQUE TUBE.  SERVICE KIT 402-46 WING FRONT SPAR LOWER CAP MODIFICATION AND ACCESS PANEL INSTALLATION IN WORK.  (X)
